Metrics

From
Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex by Feng Qi, Muhammad Amer Latif, Wen-Hui Li and Sabir Hussain Turkish Journal of Analysis and Number Theory. 2014, 2(4), 140-146 doi:10.12691/tjant-2-4-7
Views
12724
Html 12181
Abstract 543
04 September 2014 (publication date) through 02 December 2021 *
23.21 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5564
PDF2953
Epub858
XML1242
PPT0
Figures255
Tables256
Export: 2268
RIS696
BibTex772
Endnote800
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com